Table of Contents
Algebra
Volume 2014 (2014), Article ID 146873, 6 pages
http://dx.doi.org/10.1155/2014/146873
Research Article

Zero Divisor Graph for the Ring of Eisenstein Integers Modulo

Department of Mathematics, Faculty of Science, The University of Jordan, Amman 11942, Jordan

Received 26 March 2014; Revised 19 October 2014; Accepted 24 October 2014; Published 15 December 2014

Academic Editor: Ricardo L. Soto Montero

Copyright © 2014 Osama Alkam and Emad Abu Osba. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let be the ring of Eisenstein integers modulo . In this paper we study the zero divisor graph . We find the diameters and girths for such zero divisor graphs and characterize for which the graph is complete, complete bipartite, bipartite, regular, Eulerian, Hamiltonian, or chordal.